Generalized Fibonacci sequences and Ostrowski's theorem

Walter Motta, Mustapha Rachidi, Osamu Saeki

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Our first purpose of this paper is to generalize Ostrowski's theorem to 1-generalized Fibonacci sequences. Furthermore, under certain conditions, we show that such a sequence splits into subsequences in general, and in this case, the asymptotic behavior of the sequence is periodically exponential-like. Also, we give a new proof of an explicit formula for a limiting value related with finitely generalized Fibonacci sequences.

Original languageEnglish
Pages (from-to)221-231
Number of pages11
JournalJournal of Interdisciplinary Mathematics
Volume7
Issue number2
DOIs
Publication statusPublished - Dec 1 2004

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this